کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4642843 1341358 2007 4 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Super-attracting periodic orbits for a classical third order method
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات کاربردی
پیش نمایش صفحه اول مقاله
Super-attracting periodic orbits for a classical third order method
چکیده انگلیسی
We use a classical third order root-finding iterative method for approximating roots of nonlinear equations. We present a procedure for constructing polynomials so that super-attracting periodic orbits of any prescribed period occur when this method is applied. This note can be considered as the second part of our previous study [S. Amat, S. Busquier, S. Plaza, A construction of attracting periodic orbits for some classical third order iterative methods, J. Comput. Appl. Math. 189(1-2) (2006) 22-33].
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Computational and Applied Mathematics - Volume 206, Issue 1, 1 September 2007, Pages 599-602
نویسندگان
, , , , ,